The cohomological span of LS-Conley index - Publikacja - MOST Wiedzy

Wyszukiwarka

The cohomological span of LS-Conley index

Abstrakt

In this paper we introduce a new homotopy invariant – the cohomological span of LS-Conley index. We prove the theorems on the existence of critical points for a class of strongly indefinite functionals with the gradient of the form Lx+K(x), where L is bounded linear and K is completely continuous. We give examples of Hamiltonian systems for which our methods give better results than the Morse inequalities. We also give a formula for the LS-index of an isolated critical point, which is an extension of the classical Dancer theorem for the case of LS-index.

Cytowania

  • 1

    CrossRef

  • 1

    Web of Science

  • 1

    Scopus

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
JOURNAL OF DIFFERENTIAL EQUATIONS nr 259, wydanie 11, strony 5640 - 5666,
ISSN: 0022-0396
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Maksymiuk J.: The cohomological span of LS-Conley index// JOURNAL OF DIFFERENTIAL EQUATIONS. -Vol. 259, iss. 11 (2015), s.5640-5666
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/j.jde.2015.07.002
Weryfikacja:
Politechnika Gdańska

wyświetlono 21 razy

Publikacje, które mogą cię zainteresować

Meta Tagi